Journal of Mathematics of Kyoto University

Compactness in Boltzmann’s equation via Fourier integral operators and applications. II

P. L. Lions

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 34, Number 2 (1994), 429-461.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250519018

Digital Object Identifier
doi:10.1215/kjm/1250519018

Mathematical Reviews number (MathSciNet)
MR1284432

Zentralblatt MATH identifier
0831.35139

Citation

Lions, P. L. Compactness in Boltzmann’s equation via Fourier integral operators and applications. II. J. Math. Kyoto Univ. 34 (1994), no. 2, 429--461. doi:10.1215/kjm/1250519018. https://projecteuclid.org/euclid.kjm/1250519018


Export citation